# SDR AALA996015

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Bs 1113
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - O/H EMERGENCY LIGHTS OUT AT STATION 1113.  REMOVED AND REPLACED POWER SUPPLY R5-27, OPS CHECK GOOD.  ALL WORK DONE PER MM.  (M)
